# SDR YADA112808

- Difficulty date: November 28, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 53,685 hours, 52,614 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 4E256010
- Condition: Shorted
- Location: Prop Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H, A

## Discrepancy

OBSERVED SPARKS FROM RT PROP INFLIGHT, SPARKS STOPPED WHEN PROP DEICE WAS TURNED OFF. A/C LANDED UNEVENTFULLY. MAINT REPLACED PROP DUE TO SHORTED DEICE BOOT.
